MAUDE Adverse Event Report: BARD ACCESS SYSTEMS POWERPICC SOLO HF CATHETER 5F RADIOLOGY BASIC TRAY (TRIPLE-LUMEN)(135CM); CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS

BARD ACCESS SYSTEMS POWERPICC SOLO HF CATHETER 5F RADIOLOGY BASIC TRAY (TRIPLE-LUMEN)(135CM); CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Model Number 3395335Q
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/15/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.The device has not been returned to the manufacturer for evaluation.A lot history review (lhr) of reav2351 showed one other similar product complaint(s) from this lot number.Both complaints for this lot number reav2351 have been reported from the same brazilian facility.
 
Event or Problem Description
It was reported that the catheter fractured.There was no patient injury reported.No other information was provided.

Brand Name
POWERPICC SOLO HF CATHETER 5F RADIOLOGY BASIC TRAY (TRIPLE-LUMEN)(135CM)
Common Device Name
CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key7362238
Report Number3006260740-2018-00498
Device Sequence Number952636
Product Code LJS
UDI-Device Identifier00801741028373
UDI-Public(01)00801741028373
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K072230
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/22/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/28/2018
Device Model Number3395335Q
Device Catalogue Number3395335Q
Device Lot NumberREAV2351
Was Device Available for Evaluation? No
Event Location Hospital
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/22/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1